# SDR IPXA1664037

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Engine: Ge CF680
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STAB FAULT INBOUND.  MX INSP FOUND LARGE AMOUNT OF ICE WITH PULLEY AND CABLE DAMAGE IN TAIL OF ACFT.  FOUND ICE IN STAB AND THE CABLE DRUMS FOR THE STAB INDICATION WERE BROKEN.  (OPEN)
